Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
livelaughlove87

seeing weird lights in corner of eyes

Yesterday and today I have experienced seeing bright lights in my eyes for no apparent reason.. I can't really explain it since it is a really weird feeling but it freaked me out a little. It only lasts for a few minutes but while it does it makes reading difficult. Has anyone had this happen to them? I'm going to my derm on Tuesday and obviously going to ask him about this but I was just wondering if anyone else had this issue also.

Oooh AND has anyone had really bad stomache-ache problems also? This weekend was a huge blur of eye and stomache problems.

And I've been on accutane for 2 months.. so I'm just starting to really feel the crazy side effects everyone warns against.

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×